Telmisartan \side effects - coughing & back pain?

Back pain& coughing. The most common side effects are headache, dizziness, back pain, fatigue, stomach upset, upper respiratory tract infections, hyperkalemia, and diarrhea. Patients also may experience impotence, reduced renal function, and allergic reactions. Rhabdomyolysis (inflammation and destruction of muscle) and angioedema (swelling of soft tissues including those of the throat and larynx)are rare.

Related Questions

Telmisartan (micardis) side effects - coughing & back pain, what to do?

Discuss with your. Discuss with your doctor. Call the office and tell them what is going on. Let your care giver intervene on your behalf, and keep them on the same page-controlling your blood pressure while minimizing medication side-effects. Read more...

Can Micardis (telmisartan) cause side effects such as a bad cough & back pain?

Yes. Back pain -- up to 3 percent , unexplained swelling of the head or neck (including the face, lips, tongue, or throat) could cause coughing. Read more...